| Model Number |
ANGLED REAMER, ORIENTATION HANDLE |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 03/28/2025, it was reported by a sales representative via (b)(6) that an ar-9597-20 reamer sleeve fused into the ar-9678 orientation handle and would not spin.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed.One unpackaged ar-9678 angled reamer orientation handle batch number: 052317 was received for investigation.Visual evaluation of the returned device noted no apparent issues with the exterior of the device.Functional testing was performed by assembling the returned device with the returned ar-9597-20 angled reamer sleeve and it was found that the ar-9678 securely locked and unlocked as intended with the ar-9597-20.No problem found.